So I started the Vivelle patch yesterday. I assumed that since it was just more estrogen that I would not even notice that I was wearing it. Wrong!!! I have been migraine free since I began the Estrace but the Vivelle gave me one of the worst migraines last night. And at this point of my cycle I am no longer allowed to use any prescription medication, just over the counter. Let me tell you, Tylenol and Aleve just don't cut it!! I must say that if I do get pregnant that is one thing that I am not looking forward to, not being able to take medications. I have had some kind of head, allergy sinus thing for almost 2 weeks. I hate the thought of not being able to take sinus meds or use nasal sprays. I am sure that there are things that I can take if it gets too bad, but I won't have the freedom to drug myself at will anymore. No more Nyquil either. Bummer!!! I swear by that stuff! It will cure almost anything!!!
Tomorrow is my last day for lupron and I am really hoping that by stopping that I will not get anymore migraines. After waking up and feeling like poo, I looked up the side effects for Vivelle. It can cause back pain. That explains why I felt like an eighty year old grandmother when I woke up this morning! I feel like such a whiner, but I figure that if I have to go through all of this that I have earned the right to complain!!! =)